# SDR SWIA202005210846

- Difficulty date: March 9, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON WING CENTER INBOARD HINGE FITTING HAS CHAFING/TOOLING DAMAGE.   (C-CHECK) RO 5/16/2020   REPAIRED RH AILERON WING CENTER IB HINGE FITTING IAW REO. NO WEIGHT CHANGE REQUIRED. M-337 ATTACHED
